Zur Homotopietheorie gefaserter Räume.

Beno Eckmann

Commentarii mathematici Helvetici (1941/42)

  • Volume: 14, page 141-192
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Eckmann, Beno. "Zur Homotopietheorie gefaserter Räume.." Commentarii mathematici Helvetici 14 (1941/42): 141-192. <http://eudml.org/doc/138782>.

author = {Eckmann, Beno},
journal = {Commentarii mathematici Helvetici},
keywords = {Topology},
pages = {141-192},
title = {Zur Homotopietheorie gefaserter Räume.},
url = {http://eudml.org/doc/138782},
volume = {14},
year = {1941/42},

AU - Eckmann, Beno
TI - Zur Homotopietheorie gefaserter Räume.
JO - Commentarii mathematici Helvetici
PY - 1941/42
VL - 14
SP - 141
EP - 192
KW - Topology
UR - http://eudml.org/doc/138782
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.